Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The equivariant Conner-Floyd isomorphism


Author: Steven R. Costenoble
Journal: Trans. Amer. Math. Soc. 304 (1987), 801-818
MSC: Primary 57R85
MathSciNet review: 911096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves two equivariant generalizations of the Conner-Floyd isomorphism relating unitary cobordism and $ K$-theory. It extends a previous result of Okonek for abelian groups to all compact Lie groups. We also show that the result for finite groups is true using either the geometric or homotopical versions of cobordism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0911096-0
Article copyright: © Copyright 1987 American Mathematical Society